# SDR UIEA2015011400007

- Difficulty date: January 9, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 6,827 hours, 1,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CONDITION ON THE STATION 1600 LOWER FRAME UPPER CAP NEAR RBL 9.  REPAIR DAMAGE IAW EI NO T2015A53B044.
